MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " the peel away sheath/dilator incident happened at tip of sheath.The sheath mushroomed at tip but also bent the sheath.The inserter held low on the sheath." the picc was placed with a new sheath.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "stable".Associated mdr numbers include: 9680794-2025-00685, 9680794-2025-00686, 9680794-2025-00738.
 
Additional Manufacturer Narrative
(b)(4) the customer returned one peel-away sheath and dilator assembly for analysis.No definite signs of use were observed on the returned components.Visual analysis revealed that the distal end of the sheath tip was damaged.Additionally, the sheath and dilator were kinked at the same location.The sheath length from the tabs to the distal tip measured 2 3/4", which is within the specification limits of 2 5/8"-2 7/8" per peel-away product drawing.The sheath outer diameter measured 0.0972", which is within the specification limits of 0.097" - 0.102" per peel-away extrusion product drawing.The sheath inner diameter at the distal tip could not be accurately measured due to the nature of the damage.The dilator length measured 3 7/8", which is within the specification limits of 3 3/4" - 4" per dilator product drawing.The outer diameter of the dilator measured 0.0764", which is within the specification limits of 0.076" - 0.78" per dilator extrusion drawing.The peel-away sheath and dilator were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "ensure dilator is in position and locked to hub of sheath".The dilator was removed, reinserted into the sheath, and locked into the sheath hub.Resistance was encountered at the location of the kink.However, the dilator was still able to pass through the sheath tip.A device history record review was performed, and no potential findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire, peel_away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding , or component damage".The report of peel-away body damage was confirmed through complaint investigation of the returned sample.Visual analysis revealed that the sheath tip was damaged.Despite the damage, the sheath and the dilator met all relevant dimensional requirements.Various factors could contribute to the observed damage to the sheath tip, including the sheath tip manufacturing process and/or undue force applied unintentionally by the user, therefore, the root cause is undetermined.A non-conformance was initiated to further investigate potential root causes at the manufacturing site.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported " the peel away sheath/dilator incident happened at tip of sheath.The sheath mushroomed at tip but also bent the sheath.The inserter held low on the sheath." the picc was placed with a new sheath.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "stable".Associated mdr numbers include: 9680794-2025-00685, 9680794-2025-00686, 9680794-2025-00738, and 9680794-2025-00723.

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22951640
Report Number9680794-2025-00723
Device Sequence Number18550888
Product Code LJS
UDI-Device Identifier10801902208702
UDI-Public(01)10801902208702(11)250205(17)260227(10)33F24L1095(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/27/2026
Device Catalogue NumberDLX-45552-CURVB
Device Lot Number33F24L1095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown